# SDR 2002F00586

- Difficulty date: April 2, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FORWARD CABIN FLOORBEAM CRACKED IN RADIUS 1.5 INCHES LONG AT STATION 326 RBL 24.  (M)
